# SDR SWAA2022032271913

- Difficulty date: February 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 232YHW EMERGENCY LENS AT PASSENGER CABIN (1 EA) 2022-79982 / [01] REPLACED SIDEWALL PANEL 232YHW EMERGENCY LENS AT PASSENGER CABIN (1 EA) IAW B737-700 AMM M 33-51-01-960-802 STEP 3C (5)(D) AND 3C(10);[02] CORRECTED STEP 1.REPLACED SIDEWALL PANEL 232YHW EMERGENCY LENS AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3C (5)(D) AND 3C(10);[03] TASK COMPLETED
